Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 215, NWS Dodge City, KS

July 19, 2015Lane County, Scott County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 19, 2015, 1:09 AM CDT for Lane County, Scott County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 1:09 AM CDT (06:09 UTC)
Expired
Jul 19, 2015, 2:15 AM CDT
In force
66 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lane County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 115 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
3123 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WUUS53 KDDC 190609
SVRDDC
KSC101-171-190715-
/O.NEW.KDDC.SV.W.0215.150719T0609Z-150719T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
109 AM CDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LANE COUNTY IN WEST CENTRAL KANSAS...
  SCOTT COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 215 AM CDT

* AT 109 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF MODOC...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SCOTT CITY...SCOTT STATE LAKE...MODOC...GRIGSTON...MANNING AND
  HEALY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3870 10052 3831 10068 3843 10112 3870 10112
TIME...MOT...LOC 0609Z 277DEG 29KT 3858 10099 

HAIL...0.75IN
WIND...60MPH

$$

RUSSELL
2 follow-up statements
118 
WWUS53 KDDC 190640
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
140 AM CDT SUN JUL 19 2015

KSC101-171-190715-
/O.CON.KDDC.SV.W.0215.000000T0000Z-150719T0715Z/
LANE KS-SCOTT KS-
140 AM CDT SUN JUL 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHWESTERN LANE AND SCOTT COUNTIES...

AT 140 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
MANNING...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SCOTT CITY...SCOTT STATE LAKE...MODOC...GRIGSTON...MANNING AND HEALY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3870 10052 3831 10068 3843 10112 3870 10112
TIME...MOT...LOC 0640Z 272DEG 13KT 3858 10082 

HAIL...0.75IN
WIND...60MPH

$$

RUSSELL
918 
WWUS53 KDDC 190709
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
209 AM CDT SUN JUL 19 2015

KSC101-171-190717-
/O.EXP.KDDC.SV.W.0215.000000T0000Z-150719T0715Z/
LANE KS-SCOTT KS-
209 AM CDT SUN JUL 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LANE AND SCOTT
COUNTIES WILL EXPIRE AT 215 AM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.   
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL   
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS   
THUNDERSTORM OVER NORTHEAST SCOTT COUNTY AND NORTHERN LANE COUNTY.

LAT...LON 3870 10052 3831 10068 3843 10112 3870 10112
TIME...MOT...LOC 0707Z 277DEG 29KT 3858 10082 

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 12:38 AM CDT, 31 minutes earlier.

Area forecast discussion, Jul 19, 12:38 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
1238 AM CDT SUN JUL 19 2015

...UPDATE TO SHORT TERM...

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 1232 AM CDT SUN JUL 19 2015

THUNDERSTORM CHANCES WILL CONTINUE TODAY AS SHORT RANGE MODELS
INDICATE A SERIES OF H5 VORT MAXIMA CYCLING THROUGH THE SOUTHWEST
FLOW ALOFT INTO THE WESTERN HIGH PLAINS. MEANWHILE, A NEAR
STATIONARY FRONTAL BOUNDARY STRETCHING FROM THE OKLAHOMA PANHANDLE
NORTHEAST INTO SOUTH CENTRAL KANSAS IS EXPECTED TO BEGIN LIFTING
SLOWLY NORTHWARD THIS AFTERNOON. ALTHOUGH THE FLOW ALOFT WILL
REMAIN FAIRLY WEAK, SUBSTANTIAL INSTABILITY WITH MUCAPE VALUES IN
EXCESS OF 3000 J/KG AND SURFACE CONVERGENCE IN THE VICINITY OF THE
FRONTAL BOUNDARY WILL BE ENOUGH TO SUPPORT THUNDERSTORM
DEVELOPMENT ACROSS PORTIONS OF WESTERN KANSAS AS THE CAP WEAKENS
LATE TODAY. DEPENDING ON WHERE THE FRONTAL BOUNDARY SETS UP, THE
BEST CHANCE FOR THUNDERSTORMS LOOKS TO BE ACROSS WEST CENTRAL AND
CENTRAL KANSAS LATE THIS EVENING INTO THE OVERNIGHT HOURS EARLY
MONDAY. THE POTENTIAL FOR SIGNIFICANT RAINFALL AMOUNTS EXISTS WITH
NAM/GFS MODEL SOUNDINGS INDICATING PW VALUES WELL IN EXCESS OF 1.5
INCHES. LOCALIZED FLOODING COULD BE AN ISSUE WITH THE STRONGEST
STORMS.

NEAR SEASONABLE TEMPERATURES CAN BE EXPECTED ACROSS WESTERN
KANSAS TODAY AS THE AFOREMENTIONED FRONTAL BOUNDARY LIFTS ONLY
SLIGHTLY NORTHWARD ACROSS SOUTHWEST AND CENTRAL KANSAS. HIGHS MAY
STRUGGLE TO REACH THE 90S(F) NORTH OF THE BOUNDARY ACROSS WEST
CENTRAL KANSAS, WHEREAS NEAR 100F IS STILL POSSIBLE IN SOUTH
CENTRAL KANSAS SOUTH OF THE BOUNDARY. LOWS ARE EXPECTED DOWN INTO
THE 60S(F) IN WEST CENTRAL KANSAS TONIGHT WITH THE LOWER TO MID
70S(F) IN SOUTH CENTRAL KANSAS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 216 PM CDT SAT JUL 18 2015

ON MONDAY THE AFOREMENTIONED UPPER LEVEL TROUGH WILL APPROACH THE
CENTRAL HIGH PLAINS AND TEMPORARILY FLATTEN THE UPPER LEVEL RIDGE
OVER THE SOUTHERN PLAINS. THERE WILL BE CHANCES FOR THUNDERSTORMS
MONDAY ALONG THE COLD FRONT AND THEN AGAIN LATER TUESDAY AS WARM
ADVECTION DEVELOPS AHEAD OF THE NEXT UPPER LEVEL TROUGH.
TEMPERATURES WILL ONLY TOP OUT AROUND 90 MONDAY AND IN THE UPPER
80S ON TUESDAY. THERE IS A CONTINUED CHANCE FOR THUNDERSTORMS
WEDNESDAY AS THE NEXT UPPER LEVEL TROUGH AXIS PASSES IN THE
PRESENCE OF SURFACE LEE TROUGHING AND AMPLE LOW LEVEL MOISTURE. A
WARMING AND DRYING TREND WILL COMMENCE BY THURSDAY AND FRIDAY AS
UPPER LEVEL RIDGING STRENGTHENS ONCE AGAIN OVER THE SOUTHERN
ROCKIES AND SOUTHERN HIGH PLAINS, WITH HIGH TEMPERATURES RISING TO
NEAR 100F.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1205 AM CDT SUN JUL 19 2015

WIDELY SCATTERED THUNDERSTORMS WILL DRIFT EASTWARD ACROSS WESTERN
KANSAS OVERNIGHT POTENTIALLY AFFECTING ALL TAF SITES WITH VARIABLE
GUSTY WINDS. OTHERWISE, VFR CONDITIONS WILL PREVAIL AT ALL TAF
SITES THROUGH EARLY SUNDAY EVENING. LIGHT AND VARIABLE WINDS ARE
EXPECTED TO PERSIST THROUGH SUNDAY AFTERNOON AS A STALLED OUT
FRONTAL BOUNDARY EXTENDING FROM THE OKLAHOMA PANHANDLE NORTHEAST
INTO SOUTH CENTRAL KANSAS MOVES VERY LITTLE DURING THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  69  91  68  88 /  30  40  30  30
GCK  68  90  67  88 /  40  30  30  30
EHA  68  90  66  89 /  40  30  30  30
LBL  70  90  69  89 /  30  30  30  30
HYS  68  89  69  88 /  60  50  20  20
P28  72  93  71  91 /  40  30  40  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JJOHNSON
LONG TERM...FINCH
AVIATION...JJOHNSON
Hazardous weather outlook, Jul 18, 11:52 AM CDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1152 AM CDT SAT JUL 18 2015

KSZ030-031-043>046-061>066-074>081-084>090-191700-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1152 AM CDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DISCUSSION...THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 3 PM,
MAINLY ALONG AND SOUTHEAST OF A LINE FROM ELKHART TO PLAINS TO
DODGE CITY TO PRATT. THESE STORMS COULD BE SEVERE WITH HAIL AS
LARGE AS HALF DOLLARS AND WIND GUSTS AS HIGH AS 60 MPH. OTHER
THUNDERSTORMS ARE EXPECTED TO MOVE ALONG THE INTERSTATE 70
CORRIDOR LATER TONIGHT BUT THESE ARE NOT EXPECTED TO BE SEVERE.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.
  LIMITED FIRE WEATHER RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

DISCUSSION...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
ACROSS PORTIONS OF CENTRAL AND SOUTHWEST KANSAS SUNDAY AS A
STALLED OUT FRONTAL BOUNDARY BEGINS TO LIFT SLOWLY NORTHWARD
ACROSS WESTERN KANSAS. THE PRIMARY THREATS WILL BE QUARTER TO GOLF
BALL SIZE HAIL, DAMAGING WINDS, AND BRIEF HEAVY DOWNPOURS.

THUNDERSTORMS WILL BE POSSIBLE EARLY MONDAY AS AGAIN TUESDAY NIGHT
INTO WEDNESDAY. ALTHOUGH THE POTENTIAL FOR SEVERE WEATHER IS
UNCERTAIN, THE CHANCE FOR SIGNIFICANT RAINFALL EXISTS WITH THE
STRONGEST STORMS.

HAZARDS WEATHER RISK...

  SUNDAY...
  LIMITED FLOODING RISK.
  ELEVATED SEVERE THUNDERSTORM RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  MONDAY...
  LIMITED SEVERE THUNDERSTORM RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  TUESDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  THURSDAY...
  ELEVATED EXCESSIVE HEAT RISK.

  FRIDAY...
  LIMITED EXCESSIVE HEAT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY ALONG AND SOUTHEAST
OF A LINE FROM ELKHART TO PLAINS TO DODGE CITY TO PRATT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

FINCH

In the hours before

Local storm report, Jul 18, 8:53 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
853 PM CDT SAT JUL 18 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     LIBERAL                 37.04N 100.94W
07/18/2015  M59 MPH          SEWARD             KS   AWOS

&&

MR
Special weather statement, Jul 18, 8:59 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
859 PM CDT SAT JUL 18 2015

KSZ084-085-190245-
MORTON KS-STEVENS KS-
859 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STEVENS AND SOUTHERN
MORTON COUNTIES UNTIL 945 PM CDT...

AT 859 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF WILBURTON...MOVING EAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUGOTON...ELKHART...ROLLA...WOODS...WILBURTON AND FETERITA.

LAT...LON 3699 10204 3719 10204 3723 10109 3700 10108
TIME...MOT...LOC 0159Z 256DEG 29KT 3696 10175

HOVORKA
Local storm report, Jul 18, 9:30 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
930 PM CDT SAT JUL 18 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     9 SSW MEADE STATE PARK  37.04N 100.46W
07/18/2015  E65 MPH          MEADE              KS   PUBLIC

&&

MR
Special weather statement, Jul 18, 10:57 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1057 PM CDT SAT JUL 18 2015

KSZ084-085-190445-
MORTON KS-STEVENS KS-
1057 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR STEVENS AND SOUTHEASTERN MORTON
COUNTIES UNTIL 1145 PM CDT...

AT 1057 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF ROLLA...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUGOTON...ROLLA AND FETERITA.

LAT...LON 3700 10168 3704 10173 3738 10137 3700 10108
TIME...MOT...LOC 0357Z 242DEG 24KT 3703 10154

RUSSELL
Special weather statement, Jul 18, 11:27 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1127 PM CDT SAT JUL 18 2015

KSZ085-086-190515-
SEWARD KS-STEVENS KS-
1127 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEVENS AND SOUTHERN
SEWARD COUNTIES UNTIL 1215 AM CDT...

AT 1126 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF LIBERAL...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERAL...WOODS AND HAYNE.

LAT...LON 3700 10134 3728 10113 3718 10065 3700 10064
TIME...MOT...LOC 0426Z 224DEG 18KT 3702 10103

RUSSELL
Special weather statement, Jul 19, 12:39 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1239 AM CDT SUN JUL 19 2015

KSZ043-190645-
SCOTT KS-
1239 AM CDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SCOTT COUNTY UNTIL 145 AM CDT...

AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF SCOTT
STATE LAKE TO 6 MILES NORTHWEST OF LYDIA...AND MOVING NORTHEAST AT 35
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SCOTT CITY...SCOTT STATE LAKE...MODOC...SHALLOW WATER...GRIGSTON AND
MANNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3870 10070 3836 10070 3834 10112 3870 10112
TIME...MOT...LOC 0539Z 240DEG 29KT 3880 10103 3836 10136

RUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:54 PM CDTSpecial Weather StatementDDCSeward51 min
Jul 18, 8:01 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens44 min
Jul 18, 8:59 PM CDTSpecial Weather StatementDDCMorton, Stevens46 min
Jul 18, 9:40 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens37 min
Jul 18, 10:57 PM CDTSpecial Weather StatementDDCStevens48 min
Jul 18, 11:27 PM CDTSpecial Weather StatementDDCSeward48 min
Jul 19, 12:39 AM CDTSpecial Weather StatementDDCScott66 min
Jul 19, 2:07 AM CDTSpecial Weather StatementDDCLane38 min
Jul 19, 2:31 AM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego59 min
Jul 19, 2:56 AM CDTSpecial Weather StatementDDCEllis49 min
Jul 19, 3:30 AM CDTSpecial Weather StatementDDCRush30 min
Jul 19, 2:52 PM CDTFlash Flood WatchDDCEllis, Trego12 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.